# SDR P5CA2018031900050

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,733 hours, 20,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP CREW REPORTED MAIN CARGO DECK LWR FWD AFT SEAL DEPRESSOR PUSHED IN. REWORKED MAIN CARGO DOOR LWR FWD AND LWR AFT SEAL DEPRESSOR AS REQUIRED PER SRM 53-00-15-1A.
